Continuous distributions arising from the Three Gap Theorem

Geremías Polanco, Daniel Schultz, Alexandru Zaharescu

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

The well-known Three Gap Theorem states that there are at most three gap sizes in the sequence of fractional parts {αn}n<N. It is known that if one averages over α, the distribution becomes continuous. We present an alternative approach, which establishes this averaged result and also provides good bounds for the error terms.

Original languageEnglish (US)
Pages (from-to)1743-1764
Number of pages22
JournalInternational Journal of Number Theory
Volume12
Issue number7
DOIs
StatePublished - Nov 1 2016

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Continuous distributions arising from the Three Gap Theorem'. Together they form a unique fingerprint.

Cite this